# SDR 2013FA0000357

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: General aviation
- Aircraft: N135DH
- Make and model: Urocop EC135P1
- Aircraft serial: 0133
- Aircraft time: 9,923 hours, 23,394 cycles
- Engine: Pwa PW206B
- Engine time: 9,302 hours, 4 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  NR 2 ENGINE TEMPERATURE STARTED TO APPROACH UPPER LIMITS. EMERGENCY PROCEDURES WERE COMPLETED IAW THE EMERGENCY CHECKLIST.  THE ACFT DIVERTED TO THE NEAREST AIRFIELD AND AN UNEVENTFUL LANDING WAS PERFORMED.
